ESCRIBE AQU¨a. Comentarios con insultos (o cualquier otro tipo de ofensas) y enlaces a otras p¨¢ginas webs pueden ser eliminados.
Hi, I!￣ve been diagnosed with HIV, my CD4 was 91. They put me straight on Tribuss. They also gave me ilvitrim and norstan-isoniazid. That was a week ago. Now I am always tired and moody. Are these the side effects of all this? My stomach is burning,that feeling of a pregnant woman. Is there something wrong. Pls help.
Hi. I!￣m HIV positive my CD4 count is 939 i found out in July 2014. I have been taking vitams since i found out i was positive but this month they also gave me nucotrim to take two tablets ones a day. They gave packets for four months. I want know is it ok to drink nucotrim for that long or will i be exceeding the limit.
Happy birthday Bryan, and welcome to the seniors!￣ club. Looking forward to catching up on your return. Kate
Do genital warts or warts in general, have anything to do with HIV? I!￣ve been on Tribuss for 8 months. I have warts on my vagina and fingers. They started on my vagina a few weeks ago.
22 march 2013 i tested my blood is positive and then my freind told me for elisa test in that test is hiv is reaction test valua is 3.07 and cut of valua is 0.09 please help me can is there treatment
hi ¨C I am sorry but I don!￣t understand your comment. Please could you look at it again or try to explain in different words.
Checking in!- About two more months, counting down to 2015 nesting season watch. High hopes!
Can I take Tribuss in the mornings instead of at night?